# SDR MWEA020488

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 99116033
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TEE OUTBOARD LOWER LEG HAS PITTING/EXFOLIATION CORROSION ON UPPER SURFACE BETWEEN STRINGER 13 AND 14, ALSO EXTENDING UNDER STRINGER 14 AND 13.  ALSO FOUND CRACK ON OUTBOARD LEG.  BLENDED OUT CRACK AND REMOVED CORROSION AROUND AND UNDER STRINGER.
